MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 8886627761
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Codes Hernia (2240); No Code Available (3191)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post operatively, the patient had palp caudal wound hernia.The surgical wound was opened and the suture has broken and the knot was in tact.All previous suture materials fresh edges have been removed and re sutured lines and closed the skin.The patient was on absolute bed rest with buster collar and was provided medication.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of three devices.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7765036
Report Number9612501-2018-01431
Device Sequence Number19147062
Product Code GAM
UDI-Device Identifier10884523002751
UDI-Public10884523002751
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number8886627761
Device Catalogue Number8886627761
Device Lot NumberD7D1254X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer08/08/2018
01/16/2019
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date10/02/2018
02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 MO